MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012531-60
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam and the reported activation failure were able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the interaction with the anatomy and/or inadvertent mishandling resulted in the noted multiple kinks on the stent sheath preventing the shaft lumens from moving freely; thus resulting in the reported/noted mechanical jam and the reported/noted activation/deployment failure.Manipulation of the device resulted in the noted device damages (partial outer member-stent sheath bond separation, multiple outer member splits) contributing to the reported difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the external iliac artery.The 9.0x60mm absolute pro self expanding stent system (ses) was advanced to the target lesion however difficulty was met with the thumbwheel and the stent would not deploy.The ses was removed and the procedure completed using an omnilink stent.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Return device analysis noted the outer member-stent sheath bond was partially separated.There were splits noted on the outer member proximal to the outer member-stent sheath bond area.The stent implant was exposed 6 mm from the distal end of the sheath.The distal sheath was retracted, 12 mm from the base of the tip.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23606122
Report Number2024168-2025-11660
Device Sequence Number9918203
Product Code NIO
UDI-Device Identifier08717648175794
UDI-Public(01)08717648175794(17)270731(10)4082261
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012531-60
Device Catalogue Number1012531-60
Device Lot Number4082261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown